# SDR AALA201904109012

- Difficulty date: April 9, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 59,040 hours, 9,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT MID LEFT FORWARD SEATS REQUIRED NEW BATTERIES.   MAINTENANCE REPLACED FLASHLIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK..
